# SDR VNAA2016041200012

- Difficulty date: April 12, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 28,656 hours, 28,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1411
- Condition: Failed
- Location: Te Flaps
- Part time: 27,839 hours, 27,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE, MAINTENANCE TROUBLESHOT, R & R THE FLAPS ELECTRONIC CONTROL UNIT, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
